# SDR 95ZZZW693

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lugs
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 90-25-01, CPCP TASK C53-701-02, CORROSION FOUND AT THE LEFT HORIZONTAL STABILIZER AFT, UPPER CENTER SECTION LUG AROUND THE BUSHINGS.  THE BUSHINGS WERE REPLACED PER BOEING SB 737-55-1033 AND 737-55-1055.
